U.S. doctors online nowAsk doctors free
ZA
A 24-year-old male asked:

Hi, hope you are well. i have been having stomach pains in my lower abdomen a day after i had some pain medication from my ankle surgery. i think it might be withdrawals symptoms but i just noticed my temperature increasing.

1 doctor answer1 doctor weighed in
Dr. Steven Simon
A Verified Doctoranswered
A US doctor answeredLearn more
Doubtful withdrawal.: Without knowing how long you took the meds, cannot determine withdrawal risk. Fever is not common in withdrawal, so I suspect you are having a different problem. Discuss this with the doc who,provided these medications for you. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.